CSpace

Browse/Search Results:  1-10 of 23 Help

Selected(0)Clear Items/Page:    Sort:
Liouville theorem for poly-harmonic functions on R-+(n) 期刊论文
ARCHIV DER MATHEMATIK, 2020, 页码: 11
Authors:  Dai, Wei;  Qin, Guolin
Favorite  |  View/Download:0/0  |  Submit date:2020/05/24
Liouville theorems  Poly-harmonic functions  Super poly-harmonic properties  Harmonic asymptotic expansions  Navier problems  
ENERGY DECAY AND GLOBAL SMOOTH SOLUTIONS FOR A FREE BOUNDARY FLUID-NONLINEAR ELASTIC STRUCTURE INTERFACE MODEL WITH BOUNDARY DISSIPATION 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2020, 卷号: 40, 期号: 3, 页码: 1555-1593
Authors:  Qin, Yizhao;  Guo, Yuxia;  Yao, Peng-Fei
Favorite  |  View/Download:0/0  |  Submit date:2020/05/24
Fluid-structure interaction  nonlinear elastodynamic systems  boundary dissipation  Navier-Stokes equations  energy decay  global well-posedness  
Existence of smooth solutions for the compressible barotropic Navier-Stokes-Korteweg system without increasing pressure law 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2020, 页码: 24
Authors:  Huang, Feimin;  Hong, Hakho;  Shi, Xiaoding
Favorite  |  View/Download:0/0  |  Submit date:2020/05/24
compressible Navier-Stokes-Korteweg system  existence  uniqueness  Van der Waals gas  
ORDER REDUCED METHODS FOR QUAD-CURL EQUATIONS WITH NAVIER TYPE BOUNDARY CONDITIONS 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2020, 卷号: 38, 期号: 4, 页码: 565-579
Authors:  Zhang, Weifeng;  Zhang, Shuo
Favorite  |  View/Download:0/0  |  Submit date:2020/05/24
Quad-curl equation  Order reduced scheme  Regularity analysis  Finite element method  
Liouville type theorem for higher order Henon equations on a half space 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2019, 卷号: 183, 页码: 284-302
Authors:  Dai, Wei;  Qin, Guolin;  Zhang, Yang
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
The method of scaling spheres in integral forms  Henon equations  Liouville theorems  Nonnegative solutions  Navier problems  
On local strong solutions to the three-dimensional nonhomogeneous Navier-Stokes equations with density-dependent viscosity and vacuum 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2019, 卷号: 46, 页码: 58-81
Authors:  Lu, Boqiang;  Song, Sisi
Favorite  |  View/Download:8/0  |  Submit date:2019/03/05
Incompressible Navier-Stokes equations  Density-dependent viscosity  Vacuum  Strong solutions  
The Navier-Stokes-alpha equation via forward-backward stochastic differential systems 期刊论文
STOCHASTICS-AN INTERNATIONAL JOURNAL OF PROBABILITY AND STOCHASTIC PROCESSES, 2018, 卷号: 90, 期号: 1, 页码: 1-28
Authors:  Liu, Guoping
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
Navier-Stokes-alpha equation  vorticity equation  forward-backward stochastic differential equations  Feynman-Kac formula  
Analysis on inexact block diagonal preconditioners for elliptic PDE-constrained optimization problems 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2017, 卷号: 74, 期号: 10, 页码: 2423-2437
Authors:  Huang, Na;  Ma, Chang-Feng
View  |  Adobe PDF(577Kb)  |  Favorite  |  View/Download:33/6  |  Submit date:2018/07/25
PDE-constrained optimization  Saddle point matrices  Preconditioner  Cholesky decomposition  Spectral bound  
Finite element methods for a class of continuum models for immiscible flows with moving contact lines 期刊论文
INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN FLUIDS, 2017, 卷号: 84, 期号: 5, 页码: 268-291
Authors:  Reusken, Arnold;  Xu, Xianmin;  Zhang, Liang
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
moving contact line  general Navier boundary condition(GNBC)  sharp interface  level set  Nitsche's method  extended finite element method  
Uniform Regularity and Vanishing Dissipation Limit for the Full Compressible Navier-Stokes System in Three Dimensional Bounded Domain 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2016, 卷号: 221, 期号: 3, 页码: 1345-1415
Authors:  Wang, Yong
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30